# SDR SWAA2023010587967

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 33,907 hours, 15,457 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR HANDLE LOOSE.  RESECURED R1 DOOR INTERIOR HANDLE AS PER AMM 52-11-31-400-802.
